Tracleer and Liver Damage

Tracleer® (bosentan) is a prescription medicine used to treat pulmonary arterial hypertension (PAH) in adults. Although this can be an effective form of treatment, this drug is not suitable or safe for some people.
 
There have been reports of Tracleer causing liver damage. Your healthcare provider will order blood tests to check your liver function before you start treatment and at least monthly during treatment.
 
Let your healthcare provider know right away if you develop any signs of liver damage while taking Tracleer, such as:
 
  • Nausea and vomiting
  • Fever
  • Abdominal (stomach) pain
  • Yellowing of the skin or whites of the eyes (jaundice)
  • Constant fatigue or tiredness.
 
(Click Tracleer Warnings and Precautions to learn more about the risks for liver damage and other serious complications. This article also examines other important safety concerns to be aware of with this medication.)
 
Referring Pages:
Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.